MathSciNet Relay Station
MathSciNet bibliographic data
MR250582 81.22
Mack, G.; Todorov, I. T. Irreducibility of the ladder representations of $U(2,\,2)$ when restricted to the Poincaré subgroup. J. Mathematical Phys. 10 1969 2078–2085.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement